# SDR TWAA9809004

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 35 - LOG WRITE-UP - EXIT INDICATOR PULLED UP FROM FLOOR AT FORWARD MAIN CABIN AREA.  SECURED TO FLOOR.  OP-15 2-15-97 NEW.  (X)
